The meromorphic continuation of a zeta function of Weil and Igusa Type.
Inventiones mathematicae, Tome 85 (1986), pp. 493-514
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
polynomial in n variables, Weil zeta function, Igusa zeta function, meromorphic continuation, rationality of zeta functions
@article{IM_1986__85_143379,
author = {D. Meuser},
title = {The meromorphic continuation of a zeta function of {Weil} and {Igusa} {Type.}},
journal = {Inventiones mathematicae},
pages = {493--514},
year = {1986},
volume = {85},
zbl = {0571.12009},
url = {http://geodesic.mathdoc.fr/item/IM_1986__85_143379/}
}
D. Meuser. The meromorphic continuation of a zeta function of Weil and Igusa Type.. Inventiones mathematicae, Tome 85 (1986), pp. 493-514. http://geodesic.mathdoc.fr/item/IM_1986__85_143379/